# SDR CAL960349

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND LEFT LOWER FRAME IN FORWARD PIT, STA 460, CRACKED AT NUTPLATES FOR CARGO LINER.  THE CRACK LENGTHS WERE NOT IDENTIFIED.  THE FRAME WAS REPAIRED IAW E.A. 5310-01211.  (X)
